Posted by Gen
on August 19, 2000 at 09:37:32:
In Reply to: Re: Im a19 yr old female and i think im addicted to ritalin! posted by SAMMY on August 19, 2000 at 00:02:15:
: : Of course its bad. I don't want to come down on you but you are taking it too far. I have a bunch of Adderall at home but im not downing them by the handful. The higher you get the more you'll want to stay there. What are you gonna do when you run out. Your doctor might stop prescribing it altogether if he thinks your abusing it. And yes you can OD on ritalin just like on Coke or herion. More than likely youll have the craving, irritation, and depression. Its just gonna get worse so taper off now and get some self control.
: Have to agree with the last response!
: I don't want to scare you, but i really think that 100 mg. is way too much! I have heard of people getting seizures from od on Ritalin and other such meds.
: Like the last response said, cut back now before you do more damage!
More of the same sentiment from me. You risk your prescription for your legitimate disorder and what you are doing is illegal.
In addition, you cannot sustain this abuse of your medication because you will become exhausted. If you attempt to overcome this tiredness and keep upping your intake you will eventually get seriously depressed. Quite frankly, having an a little experiment is fine but you're being an idiot. How will you manage your studies? Keep your eye on your studies and go and talk to your doctor about the fear of tolerance issue.
An addiction generally means you are attempting to escape from something ie the drug effect is preferable to your reality - what's the reason behind you wanting to be in this state??